# SDR SWAA2014103033506

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 50,209 hours, 29,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 3 SLAT NOSE SKIN AT THE ACTUATOR RIB CRACKED AROUND INBD AFT FASTENER. REPAIRED SKIN IAW SRM.
